RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nevzorov, Valerii Borisovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 42
Presentations: 1

Number of views:
This page:911
Abstract pages:6102
Full texts:2597
References:188
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person20794
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197164

Publications in Math-Net.Ru
2017
1. I. V. Bel'kov, V. B. Nevzorov, “On one problem of the optimal choice of record values”, Zap. Nauchn. Sem. POMI, 466 (2017),  30–37  mathnet
2011
2. A. Berred, V. B. Nevzorov, “On characterizations of families of distributions, including logistic, by properties of order statistics”, Zap. Nauchn. Sem. POMI, 396 (2011),  67–72  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:6 (2013), 673–676  scopus
2010
3. V. O. Zykov, V. B. Nevzorov, “On some characterizations of families of distributions, including logistic or exponential, by properties of order statistics”, Zap. Nauchn. Sem. POMI, 384 (2010),  176–181  mathnet; J. Math. Sci. (N. Y.), 176:2 (2011), 203–206  scopus
2009
4. A. Berred, V. B. Nevzorov, “Samples without replacement: one property of distribution of range”, Zap. Nauchn. Sem. POMI, 368 (2009),  53–58  mathnet; J. Math. Sci. (N. Y.), 167:4 (2010), 461–463  scopus
2008
5. N. M. Marudova, V. B. Nevzorov, “On one class of distributions including Student's $t_2$-distribution”, Zap. Nauchn. Sem. POMI, 361 (2008),  57–65  mathnet  zmath; J. Math. Sci. (N. Y.), 159:3 (2009), 312–316  scopus
2007
6. V. B. Nevzorov, “Extremes and Student's $t_2$-distribution”, Zap. Nauchn. Sem. POMI, 351 (2007),  232–237  mathnet; J. Math. Sci. (N. Y.), 152:6 (2008), 928–931  scopus
2006
7. I. S. Akhundov, V. B. Nevzorov, “Conditional distributions of record values and characterizations of distributions”, Zap. Nauchn. Sem. POMI, 339 (2006),  5–14  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 145:2 (2007), 4837–4842  scopus
2004
8. A. Berred, V. B. Nevzorov, “Without-replacement samples: discrete analogs of some continuous distributions”, Zap. Nauchn. Sem. POMI, 311 (2004),  40–50  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:3 (2006), 1224–1230
2003
9. N. D. Kan, V. B. Nevzorov, “On some limit laws in the coupon collector's problem”, Zap. Nauchn. Sem. POMI, 298 (2003),  126–133  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:1 (2005), 2564–2568
2002
10. V. B. Nevzorov, “One property of Student's distribution on two degrees of freedom”, Zap. Nauchn. Sem. POMI, 294 (2002),  148–157  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 127:1 (2005), 1757–1762
1999
11. P. Deheuvels, V. B. Nevzorov, “Bootstrap for maxima and records”, Zap. Nauchn. Sem. POMI, 260 (1999),  119–129  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:6 (2002), 2115–2121
1997
12. V. B. Nevzorov, “On a limit relation between order statistics and records”, Zap. Nauchn. Sem. POMI, 244 (1997),  218–226  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:2 (2000), 1149–1153
1996
13. M. Ahsanullah, V. B. Nevzorov, “Joint distribution of order statistics, generated by records”, Zap. Nauchn. Sem. POMI, 228 (1996),  24–30  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 93:3 (1999), 265–269
1994
14. P. Deheuvels, V. B. Nevzorov, “Records in the $F^\alpha$-scheme. II. Limit laws”, Zap. Nauchn. Sem. POMI, 216 (1994),  42–51  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:1 (1998), 29–35
1993
15. P. Deheuvels, V. B. Nevzorov, “Records in the $F^\alpha$-scheme. I. Martingale properties”, Zap. Nauchn. Sem. POMI, 207 (1993),  19–36  mathnet  mathscinet  zmath; J. Math. Sci., 81:1 (1996), 2368–2378
1992
16. V. B. Nevzorov, M. Ranen, “On record times in sequences of non-identically distributed discrete random variables”, Zap. Nauchn. Sem. LOMI, 194 (1992),  124–133  mathnet  mathscinet; J. Math. Sci., 75:5 (1995), 1951–1957
1990
17. V. B. Nevzorov, “Generating functions for $k$-th record times — a martingale approach”, Zap. Nauchn. Sem. LOMI, 184 (1990),  208–214  mathnet  mathscinet  zmath; J. Math. Sci., 68:4 (1994), 545–550
1989
18. V. B. Nevzorov, “Some identities for sums of discrete random variables”, Zap. Nauchn. Sem. LOMI, 177 (1989),  98–100  mathnet  mathscinet  zmath; J. Soviet Math., 61:1 (1992), 1889–1891
1988
19. V. B. Nevzorov, “Centering and normalizing constants for extrema and records”, Zap. Nauchn. Sem. LOMI, 166 (1988),  103–111  mathnet  zmath
1987
20. V. B. Nevzorov, “Records”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  219–251  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 201–228  isi
21. V. B. Nevzorov, “Distribution of the Maximal Term of Sample Mean Sequence”, Teor. Veroyatnost. i Primenen., 32:1 (1987),  125–130  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:1 (1987), 117–121  isi
22. V. B. Nevzorov, “Distributions of $K$-th records in a discrete case.”, Zap. Nauchn. Sem. LOMI, 158 (1987),  133–137  mathnet  zmath
1986
23. V. B. Nevzorov, “On $k$-th record times and their generalizations”, Zap. Nauchn. Sem. LOMI, 153 (1986),  115–121  mathnet  zmath
1985
24. V. B. Nevzorov, “Record and interrecord times for sequences of nonidentically distributed random variables”, Zap. Nauchn. Sem. LOMI, 142 (1985),  109–118  mathnet  mathscinet  zmath; J. Soviet Math., 36:4 (1987), 510–516
1984
25. V. B. Nevzorov, “Representation of order statistics based on exponential variables with different scale parameters”, Zap. Nauchn. Sem. LOMI, 136 (1984),  162–164  mathnet  mathscinet  zmath
1983
26. V. B. Nevzorov, “The rate of convergence of order statistics for nonidentically distributed random variables to the normal law”, Zap. Nauchn. Sem. LOMI, 130 (1983),  137–146  mathnet  mathscinet  zmath
1982
27. V. A. Egorov, V. B. Nevzorov, “Some theorems for induced order statistics”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  592–599  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 633–639  isi
28. V. B. Nevzorov, “Some limit theorems for ordered spacings”, Zap. Nauchn. Sem. LOMI, 119 (1982),  177–180  mathnet  mathscinet  zmath
1981
29. V. A. Egorov, V. B. Nevzorov, “On the convergence rate for sums of induced order statistics to the normal law”, Zap. Nauchn. Sem. LOMI, 108 (1981),  45–56  mathnet  mathscinet  zmath; J. Soviet Math., 25:3 (1984), 1139–1146
1980
30. V. B. Nevzorov, “Large deviations for sample quantiles”, Zap. Nauchn. Sem. LOMI, 97 (1980),  144–150  mathnet  mathscinet  zmath; J. Soviet Math., 24:5 (1984), 580–584
1979
31. V. B. Nevzorov, “On the maximum of cumulative sums for the Cauchy distribution”, Zap. Nauchn. Sem. LOMI, 85 (1979),  169–174  mathnet  mathscinet  zmath; J. Soviet Math., 20:3 (1982), 2221–2224
1977
32. V. B. Nevzorov, “A class of limit distributions for maximum cumulative sum”, Zap. Nauchn. Sem. LOMI, 72 (1977),  92–97  mathnet  mathscinet  zmath; J. Soviet Math., 23:3 (1983), 2286–2290
33. V. A. Egorov, V. B. Nevzorov, “Rate of convergence of the joint distribution of order statistics to the normal law”, Zap. Nauchn. Sem. LOMI, 72 (1977),  75–83  mathnet  mathscinet  zmath; J. Soviet Math., 23:3 (1983), 2275–2280
1976
34. N. I. Migaĭ, V. B. Nevzorov, “Limit theorems for the first passage times of a certain level”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  417–420  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:1 (1977), 406–410
35. V. A. Egorov, V. B. Nevzorov, “On the rate of convergence of sums of order statistics to the normal law. II”, Zap. Nauchn. Sem. LOMI, 55 (1976),  165–174  mathnet  mathscinet  zmath; J. Soviet Math., 16:2 (1981), 1028–1034
1975
36. V. A. Egorov, V. B. Nevzorov, “On the rate of convergence of linear combinations of absolute order statistics to the normal law”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  207–215  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:1 (1975), 203–211
1974
37. V. A. Egorov, V. B. Nevzorov, “On the rate of convergence of sums of order statistics to the normal law”, Zap. Nauchn. Sem. LOMI, 41 (1974),  105–128  mathnet  mathscinet  zmath
1973
38. V. B. Nevzorov, “On the distribution of the maximum sum of independent terms”, Dokl. Akad. Nauk SSSR, 208:1 (1973),  43–45  mathnet  mathscinet  zmath
39. T. V. Arak, V. B. Nevzorov, “Some Estimates for the Maximum Cumulative Sum of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  402–405  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 384–387
40. V. B. Nevzorov, “On the joint distribution of random variables connected with fluctuations of a stable process”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  164–172  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:3 (1973), 161–169
1971
41. V. B. Nevzorov, “On the rate of convergence for the distribution of the maximum cumulative sum of independent random variables”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  379–386  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 378–384
1969
42. V. B. Nevzorov, V. V. Petrov, “On the distribution of the maximum of cumulative sums of independent random variables”, Teor. Veroyatnost. i Primenen., 14:4 (1969),  708–715  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:4 (1969), 682–687

1972
43. V. B. Nevzorov, “Addendum: On the Speed of Convergence of the Distribution of the Maximum Cumulative Sum of Independent Random Variables to the Normal Law”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  200  mathnet  mathscinet; Theory Probab. Appl., 17:1 (1972), 193

Presentations in Math-Net.Ru
1. Юбилейное заседание семинара, посвященное 80-летию В.В. Петрова
I. A. Ibragimov, V. A. Egorov, V. B. Nevzorov, Ya. Yu. Nikitin, I. K. Piskun
Seminar on Probability Theory and Mathematical Statistics
February 18, 2011 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021